RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1983, Volume 33, Issue 3, Pages 459–462 (Mi mz10098)  

The irregularity of double surfaces

S. I. Khashin

M. V. Lomonosov Moscow State University

Full text: PDF file (654 kB)

English version:
Mathematical Notes, 1983, 33:3, 233–235

Bibliographic databases:

UDC: 513
Received: 16.05.1980

Citation: S. I. Khashin, “The irregularity of double surfaces”, Mat. Zametki, 33:3 (1983), 459–462; Math. Notes, 33:3 (1983), 233–235

Citation in format AMSBIB
\Bibitem{Kha83}
\by S.~I.~Khashin
\paper The irregularity of double surfaces
\jour Mat. Zametki
\yr 1983
\vol 33
\issue 3
\pages 459--462
\mathnet{http://mi.mathnet.ru/mz10098}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=698723}
\zmath{https://zbmath.org/?q=an:0564.14006|0516.14008}
\transl
\jour Math. Notes
\yr 1983
\vol 33
\issue 3
\pages 233--235
\crossref{https://doi.org/10.1007/BF01686334}


Linking options:
  • http://mi.mathnet.ru/eng/mz10098
  • http://mi.mathnet.ru/eng/mz/v33/i3/p459

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:104
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020